| Lot Number |
0031240471 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent moved on the balloon.During unpacking of a 2.75 x 48mm synergy xd drug-eluting stent (des), it was noted that the stent was halfway off the balloon and was stretched out.The procedure was completed successfully with another synergy xd des.No patient complications were reported.